Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 41, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 9, 2016, 3:49 PM EDT. It took effect at Sep 10, 2016, 1:00 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2016, 3:49 PM EDT (19:49 UTC)
- In effect from
- Sep 10, 2016, 1:00 PM EDT
- Expired
- Sep 11, 2016, 3:34 PM EDT
- In force
- 27 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
201 WHUS71 KCLE 091949 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 349 PM EDT FRI SEP 9 2016 LEZ142>146-100400- /O.NEW.KCLE.SC.Y.0041.160910T1700Z-160911T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 349 PM EDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 4 AM EDT SUNDAY. * WINDS AND WAVES...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-100400- /O.NEW.KCLE.SC.Y.0041.160910T1700Z-160911T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 349 PM EDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 10 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 10 AM EDT SUNDAY. * WINDS AND WAVES...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
8 follow-up statements
384 WHUS71 KCLE 100207 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EDT FRI SEP 9 2016 LEZ142>146-101015- /O.CON.KCLE.SC.Y.0041.160910T1700Z-160911T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 1007 PM EDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 4 AM EDT SUNDAY... * WINDS AND WAVES...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT SHIFTING TO WESTERLY SATURDAY EVENING. WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-101015- /O.CON.KCLE.SC.Y.0041.160910T1700Z-160911T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1007 PM EDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 10 AM EDT SUNDAY... * WINDS AND WAVES...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT SHIFTING TO WESTERLY SATURDAY NIGHT. WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
700 WHUS71 KCLE 100810 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 410 AM EDT SAT SEP 10 2016 LEZ142>146-101615- /O.CON.KCLE.SC.Y.0041.160910T1700Z-160911T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 410 AM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EDT SUNDAY... * WINDS AND WAVES...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT SHIFTING TO WESTERLY SATURDAY EVENING. WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-101615- /O.CON.KCLE.SC.Y.0041.160910T1700Z-160911T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 410 AM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EDT SUNDAY... * WINDS AND WAVES...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT SHIFTING TO WESTERLY SATURDAY NIGHT. WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
791 WHUS71 KCLE 101349 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 949 AM EDT SAT SEP 10 2016 LEZ142>146-102200- /O.CON.KCLE.SC.Y.0041.160910T1700Z-160911T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 949 AM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EDT SUNDAY... * WINDS AND WAVES...SOUTHWEST WINDS INCREASING TO 15 TO 20 KT WITH GUSTS UP TO 30 KT SHIFTING TO WESTERLY SATURDAY EVENING. WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-102200- /O.CON.KCLE.SC.Y.0041.160910T1700Z-160911T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 949 AM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EDT SUNDAY... * WINDS AND WAVES...SOUTHWEST WINDS INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT SHIFTING TO WESTERLY SATURDAY NIGHT. WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
394 WHUS71 KCLE 102003 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 403 PM EDT SAT SEP 10 2016 LEZ142>146-110415- /O.CON.KCLE.SC.Y.0041.000000T0000Z-160911T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 403 PM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS AND WAVES...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT SHIFTING TO WESTERLY THIS EVENING. WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-110415- /O.CON.KCLE.SC.Y.0041.000000T0000Z-160911T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 403 PM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS AND WAVES...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT SHIFTING TO WESTERLY SATURDAY NIGHT. WAVES 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
969 WHUS71 KCLE 110214 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1014 PM EDT SAT SEP 10 2016 LEZ146-111015- /O.EXT.KCLE.SC.Y.0041.000000T0000Z-160911T1400Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 1014 PM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS AND WAVES...WEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT THEN DIMINISHING SUNDAY MORNING. WAVES 5 TO 7 FEET SUBSIDING TO 4 TO 6 FEET BY DAYBREAK AND 1 TO 3 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>145-110800- /O.CON.KCLE.SC.Y.0041.000000T0000Z-160911T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 1014 PM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS DECREASING TO 10 TO 20 KNOTS OVERNIGHT. WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY DAYBREAK SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ147>149-111015- /O.CON.KCLE.SC.Y.0041.000000T0000Z-160911T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1014 PM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS AND WAVES...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT THEN DIMINISHING SUNDAY MORNING. WAVES 5 TO 7 FEET SUBSIDING TO 4 TO 6 FEET BY DAYBREAK AND 1 TO 3 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
596 WHUS71 KCLE 110811 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 411 AM EDT SUN SEP 11 2016 LEZ142>144-110915- /O.CAN.KCLE.SC.Y.0041.000000T0000Z-160911T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 411 AM EDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO VERMILION. WINDS HAVE DECREASED TO 10 TO 20 KNOTS AND WAVES HAVE SUBSIDED TO 2 TO 4 FEET, ALLOWING FOR THE SMALL CRAFT ADVISORY TO BE CANCELLED. HOWEVER, CONDITIONS ON THE WESTERN PORTIONS OF LAKE ERIE WILL REMAIN CHOPPY FOR THE NEXT COUPLE HOURS THIS MORNING, BEFORE WAVES EVENTUALLY SUBSIDE TO 2 FEET OR LESS. $$ LEZ145-111400- /O.EXT.KCLE.SC.Y.0041.000000T0000Z-160911T1400Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 411 AM EDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS DECREASING TO 5 TO 10 KNOTS THIS AFTERNOON. WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE SUNDAY MORNING AND THEN 2 FEET OR LESS SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ146>149-111400- /O.CON.KCLE.SC.Y.0041.000000T0000Z-160911T1400Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 411 AM EDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS DECREASING TO 5 TO 10 KNOTS THIS AFTERNOON. WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE SUNDAY MORNING AND THEN 2 FEET OR LESS SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
379 WHUS71 KCLE 111357 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 AM EDT SUN SEP 11 2016 LEZ145>149-112000- /O.EXT.KCLE.SC.Y.0041.000000T0000Z-160911T2000Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 957 AM EDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND WAVES...NORTHWEST WINDS 10 TO 20 KNOTS DECREASING TO 5 TO 10 KNOTS THIS AFTERNOON. WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LOMBARDY
044 WHUS71 KCLE 111934 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EDT SUN SEP 11 2016 LEZ145>149-112045- /O.CAN.KCLE.SC.Y.0041.000000T0000Z-160911T2000Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 334 PM EDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED ALLOWING WAVES TO SUBSIDE BELOW 4 FEET. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LOMBARDY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 1:48 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Sep 9, 1:48 PM EDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Cleveland OH 148 PM EDT FRI SEP 9 2016 .SYNOPSIS... High pressure over Ontario will move east of the area by tonight. A stationary front over central O will move back north as a warm front tonight. A strong cold front will push through late Saturday. High pressure will build in from the west on Sunday with a more seasonable air mass. The high will move east of the area on Monday. The next cold front is expected by Wednesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Kept a small chance for a shower or thunderstorm from around Route 30 this afternoon. Just not convinced the front will be south of the forecast area. There should be plenty of low level moisture and just enough convergence to bubble up some activity. Elsewhere there should be enough subsidence and mixing for dry weather with a variety of fair weather cumulus and patchy high clouds. Forecast high temperatures will continue to be at or above the higher guidance, generally in the lower and mid 80s. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... Models a tad slower with the warm front than ydy so holding off on the convection until the overnight period. The shear with the front is enough for organized convection late tonight. Convection will diminish Saturday morning...but redevelop ahead of the front Saturday afternoon/evening. SPC has area outlooked for slight risk as there is a weak low level jet...an upper level jet...deepening low moving by the area...and an upper level short wave. Convection will move east of the area Saturday night as upper trough moves east of the area. Heavy downpours will be likely with any showers given extreme amounts of available moisture. High pressure builds in quickly on Sunday ushering in much cooler and drier conditions. && .LONG TERM /TUESDAY THROUGH THURSDAY/... The long term forecast begins on Tuesday with both models in fairly good consensus on new system entering the Great Lakes region. Surface high pressure will be moving off to the east and an upper level trough will begin moving in from the west, supporting a cold front at the surface. The GFS and ECMWF have progged the timing of the trough axis and surface cold front to be sometime Wednesday morning across northern Ohio and NW PA. Therefore, the best timing for precipitation looks to be Tuesday night into the first half of Wednesday and have a chance pops for that time frame. Given that this is only the first run that I have seen both extended models have similar timing, did not bump precipitation chances further but if models remain consistent with this time frame then an upgrade to likely pops will be necessary as it gets closer to the short term period. Temperatures on Tuesday ahead of the front will be on the warm side of climatology, but temps will quickly drop behind the cold front to below average. Behind the cold front on Wednesday, high pressure settles in for the rest of the long term forecast period, leaving the second half of the work week dry. Temperatures will begin a touch cooler than average but will likely climb back up to normal by Friday. Low temperatures do have the possibility to be a bit chilly with temperatures are the 50 degree mark on the horizon for Thursday and Friday morning. && .AVIATION /18Z Friday THROUGH Wednesday/... Still some patchy MVFR cloud cover through 20z for inland sites until the atmosphere can mix a bit more. Otherwise expect VFR conditions until after 04Z. This is when the low level jet moves up into northern Ohio and begins to develop the lower cloud cover. Believe most of this will wait for the showers/thunderstorms to develop along a warm front that will lift across the region. At this point have kept the thunder mention mainly across the west. However a few showers/thunderstorms may occur toward sunrise for locations cross the east. Have covered the eastern TAF sites with a vicinity mention. All locations should return to low end VFR ceilings by late Saturday morning. Thunderstorm chances will be on the increase during the afternoon as a cold front moves into the area. Believe most of this will occur after 18z so not mentioned in the TAF's yet. Winds through the afternoon will generally be light with a a northerly component closer to the lakeshore, southwesterly elsewhere. Winds will increase from the south and southwest on Saturday. Sustained winds 10 to 15 knots with gusts 20 to 25 knots. OUTLOOK...Non-VFR likely in thunderstorms on Saturday afternoon and evening. Non-VFR again possible Wednesday in morning fog and then thunderstorm chances in the afternoon. && .MARINE... Waves have settled down to 1 to 2 feet across Lake Erie this morning and winds are generally out of the southwest to west at 5 to 10 knots. Expecting an overall quiet day on the lake for Friday. Winds will shift around to the west then northwest throughout the day as cold front front stalls across southern Ohio. By Friday evening, this push back north as a warm front and winds will shift around to the south on Friday night. A strong cold front will then approach from the west on Saturday. Winds will be on the increase going from 5 to 10 knots to the 15 to 25 knot range. Winds will then shift around to the west then northwest with this cold front from Saturday afternoon through Sunday morning remaining fairly strong above 20 knots. Winds could potentially gust to 30 knots on some parts of Lake Erie with this front, especially with any storms that may develop ahead of the front. Waves will be on the rise behind the cold front with the strong winds and a small craft advisory will probably be needed. High pressure builds in behind the cold front on Sunday and winds will become light and variable Sunday night into Monday with no hazardous weather expected. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Kosarik NEAR TERM...Kosarik SHORT TERM...DJB LONG TERM...Sefcovic AVIATION...Mullen MARINE...Sefcovic
Hazardous weather outlook, Sep 9, 4:00 AM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EDT FRI SEP 9 2016 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-100800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 400 AM EDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL BE FROM DAMAGING WINDS. HEAVY DOWNPOURS WITH LOCALIZED NUISANCE FLOODING IS ALSO A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 3:58 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 48 hr |
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.